# SDR HEEA202505270001

- Difficulty date: May 25, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N929PH
- Make and model: Skrsky S92A
- Aircraft serial: 920202
- Aircraft time: 9,316 hours
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Part number: 38761041
- Condition: Inoperative
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAIL CAUTION LIGHT ILLUMINATED DURING BEFORE LANDING CHECKS.
